TOUZI Nizar
Title
Cited by
Cited by
Year
Applications of Malliavin calculus to Monte Carlo methods in finance
E Fournié, JM Lasry, J Lebuchoux, PL Lions, N Touzi
Finance and Stochastics 3 (4), 391-412, 1999
6341999
Discrete-time approximation and Monte-Carlo simulation of backward stochastic differential equations
B Bouchard, N Touzi
Stochastic Processes and their applications 111 (2), 175-206, 2004
5662004
OPTION HEDGING AND IMPLIED VOLATILITIES IN A STOCHASTIC VOLATILITY MODEL1
E Renault, N Touzi
Mathematical Finance 6 (3), 279-302, 1996
3641996
Law invariant risk measures have the Fatou property
E Jouini, W Schachermayer, N Touzi
Advances in mathematical economics, 49-71, 2006
2972006
Contingent claims and market completeness in a stochastic volatility model
M Romano, N Touzi
Mathematical Finance 7 (4), 399-412, 1997
2671997
Second‐order backward stochastic differential equations and fully nonlinear parabolic PDEs
P Cheridito, HM Soner, N Touzi, N Victoir
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2007
2642007
Optimal stochastic control, stochastic target problems, and backward SDE
N Touzi
Springer Science & Business Media, 2012
2602012
Wellposedness of second order backward SDEs
HM Soner, N Touzi, J Zhang
Probability Theory and Related Fields 153 (1-2), 149-190, 2012
2542012
Optimal multiple stopping and valuation of swing options
R Carmona, N Touzi
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2008
2382008
Vector-valued coherent risk measures
E Jouini, M Meddeb, N Touzi
Finance and stochastics 8 (4), 531-552, 2004
2192004
Weak dynamic programming principle for viscosity solutions
B Bouchard, N Touzi
SIAM Journal on Control and Optimization 49 (3), 948-962, 2011
2182011
A stochastic control approach to no-arbitrage bounds given marginals, with an application to lookback options
A Galichon, P Henry-Labordere, N Touzi
The Annals of Applied Probability 24 (1), 312-336, 2014
2082014
Optimal risk sharing for law invariant monetary utility functions
E Jouini, W Schachermayer, N Touzi
Mathematical Finance: An International Journal of Mathematics, Statistics …, 2008
2062008
Martingale representation theorem for the G-expectation
HM Soner, N Touzi, J Zhang
Stochastic Processes and their Applications 121 (2), 265-287, 2011
1862011
On viscosity solutions of path dependent PDEs
I Ekren, C Keller, N Touzi, J Zhang
Annals of Probability 42 (1), 204-236, 2014
1802014
Dynamic programming for stochastic target problems and geometric flows
HM Soner, N Touzi
Journal of the European Mathematical Society 4 (3), 201-236, 2002
1782002
A probabilistic numerical method for fully nonlinear parabolic PDEs
A Fahim, N Touzi, X Warin
Annals of Applied Probability 21 (4), 1322-1364, 2011
1662011
A closed-form solution to the problem of super-replication under transaction costs
J Cvitanić, H Pham, N Touzi
Finance and stochastics 3 (1), 35-54, 1999
1621999
Super-replication in stochastic volatility models under portfolio constraints
J Cvitanić, H Pham, N Touzi
Journal of Applied Probability, 523-545, 1999
1591999
Quasi-sure stochastic analysis through aggregation
M Soner, N Touzi, J Zhang
Electronic Journal of Probability 16, 1844-1879, 2011
1572011
The system can't perform the operation now. Try again later.
Articles 1–20